# SDR ASAA2019021028171

- Difficulty date: February 10, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 24,090 hours, 7,922 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Paint
- Condition: Worn
- Location: Spinner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FWD SPINNER HAS WORN PAINT. GROUNDED - YES. ON DEFERRAL.
